JournalszaaVol. 19, No. 1pp. 95–108

Commutator Characterization of Periodic Pseudodifferential Operators

  • Ville Turunen

    Helsinki University of Technology, Finland
Commutator Characterization of Periodic Pseudodifferential Operators cover
Download PDF

Abstract

We show in a novel way that periodic pseudodifferential operators are pseudodiffer-ential operators in Hörmander’s definition. In our approach, commutators a la Beals, Dunau, Coifman and Meyer on Rn\mathbb R^n and on closed manifolds are involved.

Cite this article

Ville Turunen, Commutator Characterization of Periodic Pseudodifferential Operators. Z. Anal. Anwend. 19 (2000), no. 1, pp. 95–108

DOI 10.4171/ZAA/940